Flächen mit ebenen Fallinien.

Walter Wunderlich

Monatshefte für Mathematik (1961)

  • Volume: 65, page 291-300
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Wunderlich, Walter. "Flächen mit ebenen Fallinien.." Monatshefte für Mathematik 65 (1961): 291-300. <http://eudml.org/doc/177138>.

author = {Wunderlich, Walter},
journal = {Monatshefte für Mathematik},
keywords = {differential geometry in Euclidean spaces},
pages = {291-300},
title = {Flächen mit ebenen Fallinien.},
url = {http://eudml.org/doc/177138},
volume = {65},
year = {1961},

AU - Wunderlich, Walter
TI - Flächen mit ebenen Fallinien.
JO - Monatshefte für Mathematik
PY - 1961
VL - 65
SP - 291
EP - 300
KW - differential geometry in Euclidean spaces
UR - http://eudml.org/doc/177138
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.